| Model Number |
IBAL UKA, FEMORAL IMPACTOR |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/02/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
Event or Problem Description
It was reported during a uni knee arthroplasty the ar-611-6 femoral impactor broke while implanting the femoral implant.There was no patient harm and all pieces were retrieved.
Additional Manufacturer Narrative
It was reported that the impactor head broke.The reported event could not be confirmed without the return of the impactor head.Visual evaluation identified that the impactor head was missing and not returned.The strike cap was found to be worn due to impaction as well.The root cause of the reported failure mode is undetermined.However, the most likely probable cause is damage incurred over the repeated uses of the device.